6 days ago I took plan b onestep. It was taken within the 72 hour limit.. today I noticed brown discharge and started having severe cramps. It's a little early for my period and the discharge is definitely not anything like period blood. I had unprotected sex and he did ejaculate in me. Multiple times.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2015 • 1 answer
Updated 16 Feb 2015 • 1 answer
Updated 14 Apr 2015 • 1 answer
Updated 15 Dec 2015 • 1 answer
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Updated 2 Aug 2017 • 2 answers